Alert archive / Texas / Red Flag Warnings in 2011
Red Flag Warning 28, NWS Fort Worth, TX
NWS Fort Worth, TX issued this red flag warning at Oct 17, 2011, 3:37 PM CDT for 19 counties in Texas. It took effect at Oct 18, 2011, 1:00 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 17, 2011, 3:37 PM CDT (20:37 UTC)
- In effect from
- Oct 18, 2011, 1:00 PM CDT
- Expired
- Oct 18, 2011, 7:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Fort Worth, TX
Counties Anderson County, TX, Delta County, TX, Ellis County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Henderson County, TX, Hopkins County, TX, Hunt County, TX, Kaufman County, TX, Lamar County, TX, Leon County, TX, Limestone County, TX, Milam County, TX, Navarro County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Van Zandt County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 110 km from the middle of the area, began a volume at 20:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 8.6 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1509 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
924 WWUS84 KFWD 172037 RFWFWD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 337 PM CDT MON OCT 17 2011 ...A RED FLAG WARNING IS IN EFFECT TUESDAY AFTERNOON DUE TO STRONG WINDS AND LOW HUMIDITIES FOR LOCATIONS ALONG AND EAST OF A LINE FROM BONHAM TO WAXAHACHIE TO CAMERON... .STRONG AND GUSTY WINDS SUSTAINED AT 20 TO 25 MPH WITH GUSTS AS HIGH AS 40 MPH WILL OCCUR TUESDAY AFTERNOON BEHIND A COLD FRONT. THESE STRONG WINDS MAY CAUSE POWERLINES TO ARC OR EVEN FALL DOWN WHICH COULD IGNITE GRASS FIRES. IN ADDITION...HUMIDITY VALUES WILL DROP TO AROUND 30 PERCENT. TXZ094-095-105>107-120>123-134-135-146>148-160>162-174-175-180445- /O.UPG.KFWD.FW.A.0018.111018T1900Z-111019T0000Z/ /O.NEW.KFWD.FW.W.0028.111018T1800Z-111019T0000Z/ FANNIN-LAMAR-HUNT-DELTA-HOPKINS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS- ELLIS-HENDERSON-NAVARRO-FREESTONE-ANDERSON-FALLS-LIMESTONE-LEON- MILAM-ROBERTSON- 337 PM CDT MON OCT 17 2011 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM CDT TUESDAY FOR STRONG WINDS AND LOW HUMIDITY FOR LOCATIONS ALONG AND EAST OF A LINE FROM BONHAM TO WAXAHACHIE TO CAMERON... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 7 PM CDT TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * WIND...AFTERNOON WIND SPEEDS OF 20 TO 25 MPH WITH WIND GUSTS AS HIGH AS 40 MPH * HUMIDITY...BELOW 30 PERCENT. * IMPACTS...STRONG WINDS COULD ARC OR KNOCK DOWN POWER LINES AND MAY START NEW GRASS FIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. && $$
4 follow-up statements
674 WWUS84 KFWD 180431 RFWFWD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 1131 PM CDT MON OCT 17 2011 ...A RED FLAG WARNING IS IN EFFECT TUESDAY AFTERNOON DUE TO STRONG WINDS AND LOW HUMIDITIES FOR LOCATIONS ALONG AND EAST OF A LINE FROM BONHAM TO WAXAHACHIE TO CAMERON... .STRONG AND GUSTY WINDS SUSTAINED AT 20 TO 25 MPH WITH GUSTS AS HIGH AS 40 MPH WILL OCCUR TUESDAY AFTERNOON BEHIND A COLD FRONT. THESE STRONG WINDS MAY CAUSE POWERLINES TO ARC OR EVEN FALL DOWN WHICH COULD IGNITE GRASS FIRES. IN ADDITION...HUMIDITY VALUES WILL DROP TO AROUND 30 PERCENT. TXZ094-095-105>107-120>123-134-135-146>148-160>162-174-175-181300- /O.CON.KFWD.FW.W.0028.111018T1800Z-111019T0000Z/ FANNIN-LAMAR-HUNT-DELTA-HOPKINS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS- ELLIS-HENDERSON-NAVARRO-FREESTONE-ANDERSON-FALLS-LIMESTONE-LEON- MILAM-ROBERTSON- 1131 PM CDT MON OCT 17 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM CDT TUESDAY FOR STRONG WINDS AND LOW HUMIDITY FOR LOCATIONS ALONG AND EAST OF A LINE FROM BONHAM TO WAXAHACHIE TO CAMERON... * WIND...AFTERNOON WIND SPEEDS OF 20 TO 25 MPH WITH WIND GUSTS ASHIGH AS 40 MPH * HUMIDITY...BELOW 30 PERCENT. * IMPACTS...STRONG WINDS COULD ARC OR KNOCK DOWN POWER LINES AND MAY START NEW GRASS FIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. && $$
290 WWUS84 KFWD 181242 RFWFWD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 742 AM CDT TUE OCT 18 2011 ...A RED FLAG WARNING IS IN EFFECT TUESDAY AFTERNOON DUE TO STRONG WINDS AND LOW HUMIDITIES FOR LOCATIONS ALONG AND EAST OF A LINE FROM BONHAM TO WAXAHACHIE TO CAMERON... .STRONG AND GUSTY WINDS SUSTAINED AT 20 TO 25 MPH WITH GUSTS AS HIGH AS 40 MPH WILL OCCUR TUESDAY AFTERNOON BEHIND A COLD FRONT. THESE STRONG WINDS MAY CAUSE POWERLINES TO ARC OR EVEN FALL DOWN WHICH COULD IGNITE GRASS FIRES. IN ADDITION...HUMIDITY VALUES WILL DROP TO AROUND 30 PERCENT. TXZ094-095-105>107-120>123-134-135-146>148-160>162-174-175-182030- /O.CON.KFWD.FW.W.0028.111018T1800Z-111019T0000Z/ FANNIN-LAMAR-HUNT-DELTA-HOPKINS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS- ELLIS-HENDERSON-NAVARRO-FREESTONE-ANDERSON-FALLS-LIMESTONE-LEON- MILAM-ROBERTSON- 742 AM CDT TUE OCT 18 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING FOR LOCATIONS ALONG AND EAST OF A LINE FROM BONHAM TO WAXAHACHIE TO CAMERON... * WIND...AFTERNOON WIND SPEEDS OF 20 TO 25 MPH WITH WIND GUSTS AS HIGH AS 40 MPH * HUMIDITY...BELOW 30 PERCENT. * IMPACTS...STRONG WINDS COULD ARC OR KNOCK DOWN POWER LINES AND MAY START NEW GRASS FIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. && $$
533 WWUS84 KFWD 182009 RFWFWD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 309 PM CDT TUE OCT 18 2011 ...A RED FLAG WARNING IS IN EFFECT TUESDAY DUE TO STRONG WINDS AND LOW HUMIDITIES FOR LOCATIONS ALONG AND EAST OF A LINE FROM BONHAM TO WAXAHACHIE TO CAMERON... .STRONG AND GUSTY WINDS SUSTAINED AT 20 TO 25 MPH WITH GUSTS AS HIGH AS 40 MPH WILL OCCUR THROUGH TUESDAY EVENING BEHIND A COLD FRONT. THESE STRONG WINDS MAY CAUSE POWER LINES TO ARC OR FALL WHICH COULD IGNITE GRASS FIRES. IN ADDITION...HUMIDITY VALUES WILL DROP TO AROUND 30 PERCENT TUESDAY AFTERNOON AND EVENING. TXZ094-095-105>107-120>123-134-135-146>148-160>162-174-175-190000- /O.CON.KFWD.FW.W.0028.000000T0000Z-111019T0000Z/ FANNIN-LAMAR-HUNT-DELTA-HOPKINS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS- ELLIS-HENDERSON-NAVARRO-FREESTONE-ANDERSON-FALLS-LIMESTONE-LEON- MILAM-ROBERTSON- 309 PM CDT TUE OCT 18 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR ALONG AND EAST OF A LINE FROM BONHAM TO WAXAHACHIE TO CAMERON... * WIND...AFTERNOON WIND SPEEDS OF 20 TO 25 MPH WITH WIND GUSTS AS HIGH AS 40 MPH * HUMIDITY...BELOW 30 PERCENT. * IMPACTS...STRONG WINDS COULD ARC OR KNOCK DOWN POWER LINES AND MAY START NEW GRASS FIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. && $$
110 WWUS84 KFWD 182354 RFWFWD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 654 PM CDT TUE OCT 18 2011 ...THE RED FLAG WARNING WILL EXPIRE AT 7 PM CDT... .THE STRONG GUSTY WINDS THAT WE SAW TODAY ARE STARTING TO DECREASE AND RELATIVE HUMIDITIES ARE STARTING TO INCREASE. THUS THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 7 PM. TXZ094-095-105>107-120>123-134-135-146>148-160>162-174-175-190100- /O.EXP.KFWD.FW.W.0028.000000T0000Z-111019T0000Z/ FANNIN-LAMAR-HUNT-DELTA-HOPKINS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS- ELLIS-HENDERSON-NAVARRO-FREESTONE-ANDERSON-FALLS-LIMESTONE-LEON- MILAM-ROBERTSON- 654 PM CDT TUE OCT 18 2011 ...RED FLAG WARNING WILL EXPIRE AT 7 PM CDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR LOCATIONS ALONG AND EAST OF A LINE FROM BONHAM TO WAXAHACHIE TO CAMERON... THE STRONG GUSTY WINDS THAT WE SAW TODAY ARE STARTING TO DECREASE AND RELATIVE HUMIDITIES ARE STARTING TO INCREASE. THUS THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 7 PM. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this red flag warning went out at Oct 17, 3:35 PM CDT, 2 minutes earlier.
Area forecast discussion, Oct 17, 3:35 PM CDT, 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 335 PM CDT MON OCT 17 2011 .DISCUSSION... TEMPERATURES TODAY HAVE ONCE AGAIN WARMED INTO THE MID AND UPPER 80S BUT MUCH COOLER WEATHER IS EXPECTED FOR THE NEXT SEVERAL DAYS BEHIND THE SEASON/S FIRST SIGNIFICANT COLD FRONT THAT WILL ARRIVE THIS EVENING. THE COLD FRONT HAS REMAINED NEARLY STATIONARY ACROSS OKLAHOMA AND THE TEXAS PANHANDLE TODAY BUT WILL BEGIN MOVING SHORTLY. THE ASSOCIATED UPPER LEVEL TROUGH IS NOW MOVING INTO THE SOUTHERN PLAINS AND WILL GIVE THE FRONT THE PUSH IT NEEDS TO START ADVANCING SOUTH. STRONG MID AND UPPER LEVEL WINDS ON THE BACK SIDE OF THE TROUGH WILL HELP DIG THE UPPER LEVEL SYSTEM DOWN INTO NORTH TEXAS TONIGHT. THIS WILL INCREASE LARGE SCALE LIFT ACROSS THE REGION AND AID WITH SHOWER AND THUNDERSTORM DEVELOPMENT THIS EVENING AND TONIGHT. THE POPS WERE INCREASED EARLIER TODAY WITH THE MORNING UPDATE AND MADE NO FURTHER CHANGES THIS AFTERNOON. THE HRRR SHOWS CONVECTION DEVELOPING ALONG THE FRONT IN SOUTHERN OKLAHOMA AROUND SUNSET AS THE UPPER LEVEL SUPPORT ARRIVES. SCATTERED CONVECTION...POSSIBLY IN A LINE...WILL DEVELOP AND MOVE SOUTHEAST WITH THE FRONT. THE GREATEST CHANCES FOR RAIN WILL BE OVER THE NORTHEAST QUADRANT OF THE CWA...NORTH OF INTERSTATE 20 AND EAST OF INTERSTATE 35 AND 35-E. STRONG THUNDERSTORMS AND MAYBE A FEW SEVERE STORMS MAY OCCUR TONIGHT WITH HAIL BEING THE MAIN THREAT. THE LATEST DAY 1 OUTLOOK HAS UPGRADED MOST OF THE NORTHERN HALF OF NORTH TEXAS TO A SLIGHT RISK. AN OVERALL DRY AIRMASS REMAINS IN PLACE ACROSS THE REGION...BUT SURFACE DEWPOINTS HAVE BEEN ON THE RISE TODAY WITH VALUES IN THE 60S ACROSS ALL BUT THE FAR WESTERN COUNTIES. MOISTURE WILL CONTINUE TO POOL ALONG THE FRONT AS IT APPROACHES THE REGION AND LIFT ALONG THE LEADING EDGE OF THE FRONT WILL HELP INCREASE THE DEEP LAYER MOISTURE CONTENT. THE HIGHER DEWPOINTS WILL ALSO CONTRIBUTE TO HIGHER INSTABILITY VALUES THIS EVENING BUT OVERALL THE INSTABILITY IS ON THE LOWER END. HOWEVER...THE INSTABILITY...SHEAR...AND LIFT IS ENOUGH TO POSE A SEVERE WEATHER THREAT. THE COLD FRONT AND RAIN WILL BE THROUGH THE CWA BY DAYBREAK TOMORROW BUT STRONG WINDS WILL OCCUR TOMORROW. THESE STRONG WINDS WILL MAKE TOMORROW FEEL AT LEAST A FEW DEGREES COOLER THAN THE ACTUAL AMBIENT TEMPERATURE. IT APPEARS THAT THE STRONGEST WINDS WILL OCCUR IN THE LATE MORNING AND EARLY AFTERNOON HOURS AND WILL START TO DECREASE IN THE AFTERNOON HOURS AS RELATIVE HUMIDITY VALUES FALL TO AROUND 30 PERCENT. CONDITIONS WILL BE MARGINAL FOR RED FLAG CONDITIONS TOMORROW BUT THERE IS STILL A THREAT FOR ARCING OR DOWNED POWER LINES IGNITING GRASS FIRES AND WILL UPGRADE THE FIRE WEATHER WATCH TO A RED FLAG WARNING. DRY NORTHWEST WINDS /AT LIGHTER SPEEDS/ WILL CONTINUE FOR THE NEXT SEVERAL DAYS WITH TEMPERATURES REMAINING BELOW NORMAL. UPPER LEVEL TROUGHING WILL CONTINUE OVER THE REGION WITH ANOTHER SHORTWAVE PASSING OVER THURSDAY/FRIDAY. SOUTHERLY SURFACE WINDS WILL RETURN THURSDAY AND FRIDAY AS WELL BUT IT WILL TAKE A LITTLE LONGER FOR LOW-LEVEL MOISTURE TO RETURN TO NORTH TEXAS AS THE FRONT PUSHES ALL THE WAY THROUGH THE GULF OF MEXICO. ALL THE LONGER RANGE MODELS SHOW ANOTHER SHORTWAVE TROUGH MOVING THROUGH THE REGION THIS WEEKEND POSSIBLY BRINGING ANOTHER CHANCE FOR RAIN TO NORTH TEXAS. HOWEVER...THE MODELS DIFFER IN THE TIMING AND STRENGTH OF THIS TROUGH AND THE TIMING DIFFERENCE IS AS MUCH AS 24 HOURS IN SOME CASES. THE TROUGH WILL BRING AN INCREASE IN CLOUD COVER THIS WEEKEND AND SLIGHTLY COOLER TEMPERATURES THAN PREVIOUS MODEL RUNS. WITH THE UNCERTAINTIES...MENTIONED LOW POPS ACROSS THE REGION BOTH SATURDAY AND SUNDAY. 82/JLD && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 50 70 46 72 42 / 60 0 0 0 0 WACO, TX 54 72 47 72 42 / 50 5 0 0 0 PARIS, TX 50 67 41 66 38 / 70 10 0 0 0 DENTON, TX 49 69 44 71 39 / 60 0 0 0 0 MCKINNEY, TX 51 68 43 70 38 / 70 5 0 0 0 DALLAS, TX 51 70 47 71 42 / 60 0 0 0 0 TERRELL, TX 51 69 45 71 41 / 60 5 0 0 0 CORSICANA, TX 54 69 45 71 42 / 60 5 0 0 0 TEMPLE, TX 53 72 47 74 43 / 40 5 0 0 0 MINERAL WELLS, TX 48 70 42 71 42 / 30 0 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 1 PM TO 7 PM CDT TUESDAY FOR TXZ094-095- 105>107-120>123-134-135-146>148-160>162-174-175. && 58/82
Hazardous weather outlook, Oct 17, 3:35 PM CDT, 2 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 335 PM CDT MON OCT 17 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-181400- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 335 PM CDT MON OCT 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THROUGH TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALMOST ALL OF NORTH TEXAS AS A COLD FRONT AND UPPER LEVEL DISTURBANCE MOVE ACROSS THE REGION. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT NORTH OF A CISCO...HILLSBORO...CANTON LINE. SOME OF THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE LARGE HAIL AND DAMAGING DOWNBURST WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. LOW AFTERNOON RELATIVE HUMIDITY VALUES AND NORTH WINDS OF 15 TO 25 MPH WITH WIND GUSTS UP TO 40 MPH WILL YIELD CRITICAL FIRE WEATHER CONDITIONS ACROSS THE AREA TUESDAY. A RED FLAG WARNING HAS BEEN ISSUED FOR LOCATIONS ALONG AND EAST OF A LINE FROM BONHAM TO WAXAHACHIE TO CAMERON FOR TUESDAY AFTERNOON. ELEVATED FIRE WEATHER CONDITIONS WILL CONTINUE ON WEDNESDAY IN THE NORTHEASTERN COUNTIES OF NORTH TEXAS AROUND PARIS. PATCHY FROST WILL BE POSSIBLE THURSDAY MORNING IN THE AREA ROUGHLY NORTH OF INTERSTATE 20 AND ALONG AND EAST OF INTERSTATE 35 AND 35E WHERE TEMPERATURES ARE FORECAST TO FALL INTO THE MID AND UPPER 30S. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED TONIGHT NORTH OF A CISCO... HILLSBORO...CANTON LINE.
Nearby
Red Flag Warnings in Texas, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.